# SDR FDEA201510193276

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35316
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN NUMEROUS SMALL NICKS & SCRATCHES ALONG THE BELLY OF THE ACFT, BETWEEN STRINGERS 26 LT & 26 RT AT BS 1580 - 1600.  REMOVED IAW SRM 51-10-02 REV 115, FOUND WITHIN LIMIT IAW SRM 53-00-01 FIG 101 DETAIL II REV 116, EXCEPT HFEC INSPECTED FOUND CRACK AT STATION 1596, 2 3/8 " FROM STRINGER 28R.  REPAIR CARRIED OUT IAW SRM 53-00-01 FIG 201 REPAIR 16 REV 116.  16,000 FC FROM TIME OF REPAIR REQUIRED LFEC REPEAT INSPECTION AT 3,000 FC.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
